# SDR USAA2013102800031

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 58,056 hours, 21,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE SPARE EMERGENCY EXIT LIGHT LENS MISSING FROM COCKPIT. MAINTENANCE INSTALLED SPARE EMERGENCY EXIT LIGHT LENS IN COCKPIT.
